# SDR IPXA2023112137280

- Difficulty date: October 24, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 23,560 hours, 14,281 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: A52371610006000
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* FAULT: THE MCD PIANO HINGE FASTENER HOLES 7D, 13D, 14D, 20D (DOOR SIDE), HAVE DAMAGE INDICATIONS INSIDE THE HOLES AT THE STEEL LAYER ONLY. C/W WITH EA 300-5313-27-A3414 PRELIM 1 AND PER PRODUCTION DRAWING A52371060, NO FURTHER ACTION REQUIRED.
